# SDR 07FDEA02289

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655611414
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS BUCKLED/CORRODED BS 720B, STR 28L-28R, WL 148.   REMOVED CORROSION, ORIGINAL THICKNESS- .063", REMAINING- .058", MATERIAL LOSS- .005".  WITHIN LIMITS REFERENCING SRM 51-10-6 AND 53-10-1 USING NR 2221 CAL DUE 4-24-08.  STRAIGHTEN SHEAR TIE, REF SRM 51-40-1, NDT, NO DEFECTS NOTED REF NDT 51-00-00 PT 6 FIG 23, TOOL NR IN 22-0044, DUE 5-21-08.  TREATED AND PRIMED SHEAR TIE REF SRM 51-10-2.  LEVEL 1 CORROSION.
